# SDR IPXA2021052569820

- Difficulty date: May 20, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#1 ENG R/H THRUST REVERSER HAS A CRACKED AREA IN STRUCTURE SKIN AREA LOCATED AT UPPER, AFT EDGE 41 INCHES FWD OF UPPER, AFT CORNER DOT# 23-16STOP DRILLED CRACK TO A# 30 DRILL BIT (.128") AND ADDED PROTECTIVE TAPE IAW P/W 4000 SRM 54-30-00 TABLE 101,103
